Estimates for the Szegő projection on uniformly finite-type subdomains of

  • Aaron Peterson

    Northwestern University, Evanston, USA
Estimates for the Szegő projection on uniformly finite-type subdomains of $\mathbb C^2$ cover
Download PDF

A subscription is required to access this article.

Abstract

We prove precise growth and cancellation estimates for the Szegő kernel of an unbounded model domain under the assumption that b satisfies a uniform finite-type hypothesis. Such domains have smooth boundaries which are not algebraic varieties, and therefore admit no global homogeneities that allow one to use compactness arguments in order to obtain results. As an application of our estimates, we prove that the Szegő projection of is exactly regular on the non-isotropic Sobolev spaces for and , and also that , for and , with a bound that depends only on , where are the non-isotropic Hölder spaces.

Cite this article

Aaron Peterson, Estimates for the Szegő projection on uniformly finite-type subdomains of . Rev. Mat. Iberoam. 34 (2018), no. 1, pp. 111–193

DOI 10.4171/RMI/982